# SDR AT0100176

- Difficulty date: February 12, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT TRANSFER TO FLIGHT MODE.  AIRCRAFT WAS FERRIED FOR TROUBLESHOOTING.  RIGGED AND ADJUSTED GROUND SENSE MECHANISM AND SERVICED NOSE STRUT IAW DC9 MM 32-23-1, 32-21-2.
